# SDR SWAA2021082581109

- Difficulty date: May 27, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 53,460 hours, 31,636 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD UPPER WTB FAIRING AFT SUPPORT BRACKET IS CRACKED / REMOVED AND REPLACED LH FWD UPPER WTB FAIRING AFT SUPPORT BRACKET PER SRM 51-40-02.
